# SDR SWIA95739

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2698C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC665
- Engine: Garrtt TPE33111U
- Propeller: Hartzl HCB3TN5
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: P65253220307
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HAD SMOKE IN CABIN AND COCKPIT SHORTLY AFTER TAKEOFF.  COULD NOT ISOLATE.  RETURNED TO SAN.  REPLACED RIGHT ENGINE PROPELLER ASSEMBLY.
